Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Menopausal, gaining weight after taking femillon. Feel lethargic and breathless. How to control weight gain?

i am 51 menopausal . problem is i am gaining weight was 82 am 90 kg now last year my gynaec gave me femillon i took it for 6 months and realised am gaining weight now my plasma fasting insulin is 22 fasting sugar is 103 and pp is 68 and i am still gaining weight . i feel breathless and lethargic now gynaec has given me ginnette35 which i am afraid to take as i think i wll cause more problems in mycase pls advise
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
hi. You must be having withdrawl bleeding after taking all these combination pills. When you are already menopausal, why you need to take all these drugs. %1 years age is ok for menopause to occur.your sugar levels are also within range . fasting slightly more ( impaired fasting glucose) Keep a watch on your diet, regular exercise and also get a thyroid profile done. any family history of diabetes, then more watctful. Thanks.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor